, Volume 101, Issue 1-2, pp 321-356

On Two-Dimensional Area-Preserving Diffeomorphisms with Infinitely Many Elliptic Islands

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We consider two-parameter families of C r-smooth, r≥6, two-dimensional area-preserving diffeomorphisms that have structurally unstable simplest heteroclinic cycles. We find the conditions when diffeomorphisms under consideration possess infinitely many periodic generic elliptic points and elliptic islands.